Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 188

All articles in this issue are freely accessible.

Spaces homeomorphic to $(2^{a})_{a}$. II
H. H. Hung and S. Negrepontis.
Trans. Amer. Math. Soc. 188 (1974), 1-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370463
Moufang loops of small order. I
Orin Chein.
Trans. Amer. Math. Soc. 188 (1974), 31-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330336
$p$-absolutely summing operators and the representation of operators on function spaces
John William Rice.
Trans. Amer. Math. Soc. 188 (1974), 53-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336429
On existence and uniqueness for a new class of nonlinear partial differential equations using compactness methods and differential difference schemes
Theodore E. Dushane.
Trans. Amer. Math. Soc. 188 (1974), 77-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338585
Recapturing $H^{2}$-functions on a polydisc
D. J. Patil.
Trans. Amer. Math. Soc. 188 (1974), 97-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379878
On proper homotopy theory for noncompact $3$-manifolds
E. M. Brown and T. W. Tucker.
Trans. Amer. Math. Soc. 188 (1974), 105-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334225
Wave equations with finite velocity of propagation
Stephen J. Berman.
Trans. Amer. Math. Soc. 188 (1974), 127-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330781
Uniformly distributed sequences in locally compact groups. I
Leonora Benzinger.
Trans. Amer. Math. Soc. 188 (1974), 149-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333063
Uniformly distributed sequences in locally compact groups. II
Leonora Benzinger.
Trans. Amer. Math. Soc. 188 (1974), 167-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Representations and classifications of stochastic processes
Dudley Paul Johnson.
Trans. Amer. Math. Soc. 188 (1974), 179-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331490
Nonlinear approximation in uniformly smooth Banach spaces
Edward R. Rozema and Philip W. Smith.
Trans. Amer. Math. Soc. 188 (1974), 199-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330875
Symmetric norm ideals and relative conjugate ideals
Norberto Salinas.
Trans. Amer. Math. Soc. 188 (1974), 213-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336371
Semirings and $T_{1}$ compactifications. I
Douglas Harris.
Trans. Amer. Math. Soc. 188 (1974), 241-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365492
A discontinuous intertwining operator
Allan M. Sinclair.
Trans. Amer. Math. Soc. 188 (1974), 259-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361878
Local norm convergence of states on the zero time Bose fields
Ola Bratteli.
Trans. Amer. Math. Soc. 188 (1974), 269-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342081
A partition property characterizing cardinals hyperinaccessible of finite type
James H. Schmerl.
Trans. Amer. Math. Soc. 188 (1974), 281-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337617
A matrix representation for associative algebras. I
Jacques Lewin.
Trans. Amer. Math. Soc. 188 (1974), 293-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338081
A matrix representation for associative algebras. II
Jacques Lewin.
Trans. Amer. Math. Soc. 188 (1974), 309-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
$K_{1}$ of a curve of genus zero
Leslie G. Roberts.
Trans. Amer. Math. Soc. 188 (1974), 319-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332787
Ultrafilter mappings and their Dedekind cuts
Andreas Blass.
Trans. Amer. Math. Soc. 188 (1974), 327-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0351822
Maximal $𝛼$-r.e. sets
Manuel Lerman.
Trans. Amer. Math. Soc. 188 (1974), 341-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332458
Some combinatorial principles
Jussi Ketonen.
Trans. Amer. Math. Soc. 188 (1974), 387-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332481
Representation of functions as limits of martingales
Charles W. Lamb.
Trans. Amer. Math. Soc. 188 (1974), 395-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339328
Symmetric integro-differential-boundary problems
Hyman J. Zimmerberg.
Trans. Amer. Math. Soc. 188 (1974), 407-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338717
Spectra of polar factors of hyponormal operators
C. R. Putnam.
Trans. Amer. Math. Soc. 188 (1974), 419-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343088